MathSciNet Relay Station
MathSciNet bibliographic data
MR1908907 (2003c:16046) 16W30
Kreimer, H. F. Normal bases for Hopf-Galois algebras. Proc. Amer. Math. Soc. 130 (2002), no. 10, 2853–2856 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement